Skip to content
Weird stinging/tingling in kne
janetph posted:
I had my knee revised in 3/12. Previously replaced in 1/09 and revised 6/11. I think this one "took" however, I have recently developed a strange stinging/burning/tingling sensation on the left side of my knee. It happens at night and it's so painful it wakes me up. It's not constant. I take ibuprofen daily and just started taking sulfasalazine. Has anybody else experienced this? Thanks

Helpful Tips

I had my TKR done 6/30/15, and am back to work now. When I look back 3 mo. I can't believe how far I have come for the better. I also was ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center